Duality for pathwise superhedging in continuous time

Cite This

Files in this item

Checksum: MD5:56e2810299877b39e4bec41bdda587a7

BARTL, Daniel, Michael KUPPER, David J. PRÖMEL, Ludovic TANGPI, 2019. Duality for pathwise superhedging in continuous time. In: Finance and Stochastics. 23(3), pp. 697-728. ISSN 0949-2984. eISSN 1432-1122. Available under: doi: 10.1007/s00780-019-00395-2

@article{Bartl2019-07Duali-46461, title={Duality for pathwise superhedging in continuous time}, year={2019}, doi={10.1007/s00780-019-00395-2}, number={3}, volume={23}, issn={0949-2984}, journal={Finance and Stochastics}, pages={697--728}, author={Bartl, Daniel and Kupper, Michael and Prömel, David J. and Tangpi, Ludovic} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/46461"> <dc:creator>Tangpi, Ludovic</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Bartl, Daniel</dc:contributor> <dc:creator>Kupper, Michael</dc:creator> <dc:contributor>Tangpi, Ludovic</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> <dc:contributor>Kupper, Michael</dc:contributor> <dc:contributor>Prömel, David J.</dc:contributor> <dcterms:rights rdf:resource="https://kops.uni-konstanz.de/page/termsofuse"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-07-18T13:11:15Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-07-18T13:11:15Z</dc:date> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/46461/1/Bartl_2-5x1hdb3bdddv1.pdf"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/46461"/> <dc:creator>Prömel, David J.</dc:creator> <dcterms:title>Duality for pathwise superhedging in continuous time</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:issued>2019-07</dcterms:issued> <dc:creator>Bartl, Daniel</dc:creator> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/46461/1/Bartl_2-5x1hdb3bdddv1.pdf"/> <dc:rights>terms-of-use</dc:rights> <dcterms:abstract xml:lang="eng">We provide a model-free pricing–hedging duality in continuous time. For a frictionless market consisting of d risky assets with continuous price trajectories, we show that the purely analytic problem of finding the minimal superhedging price of a path-dependent European option has the same value as the purely probabilistic problem of finding the supremum of the expectations of the option over all martingale measures. The superhedging problem is formulated with simple trading strategies, the claim is the limit inferior of continuous functions, which allows upper and lower semi-continuous claims, and superhedging is required in the pathwise sense on a σ-compact sample space of price trajectories. If the sample space is stable under stopping, the probabilistic problem reduces to finding the supremum over all martingale measures with compact support. As an application of the general results, we deduce dualities for Vovk’s outer measure and semi-static superhedging with finitely many securities.</dcterms:abstract> </rdf:Description> </rdf:RDF>

Downloads since Jul 18, 2019 (Information about access statistics)

Bartl_2-5x1hdb3bdddv1.pdf 34

This item appears in the following Collection(s)

Search KOPS


Browse

My Account